Coping With Epilepsy Medikidz Comic Book Explains Epilepsy
Sponsored Advertisement
 

Go Back   Epilepsy Forum > Our House > The Foyer



Reply
 
LinkBack Thread Tools
  #1  
Old 10-19-2018, 08:02 AM
New Here
 
Join Date: Oct 2018
Posts: 1
Thanks: 0
Thanked 0 Times in 0 Posts

Bruising


Has anyone experienced severe bruising whilst taking epilepsy medication! My daughter has suddenly developed bruising only on her legs. We visited the Neurologist this morning who sent her for blood tests!



Sent from my iPhone using Tapatalk
Reply With Quote
  #2  
Old 10-19-2018, 06:16 PM
Porkette's Avatar
Venerable Voice of CWE
 
Join Date: Mar 2016
Location: New York
Posts: 1,315
Thanks: 332
Thanked 403 Times in 357 Posts
Hi caseysharron,

Welcome to the forum! A few yrs. ago I had the same problem as your daughter and I felt fine then a couple of days later my neurologist called me and had me admitted into the hospital because my blood platelet was to low from the drug I was taking at the time, Depakene (valproic acid) this could be what's going on with your daughter. Ask her if she feels more tired than usual and if she is cold, and getting headaches these are all signs of low blood platelet level. If this is the problem your daughter may have to go off the med she's on. I wish you and your daughter the best of luck and May God Bless the both of You!

Sue
Reply With Quote
  #3  
Old 10-19-2018, 07:54 PM
Super Moderator / Thank You Queen
 
Join Date: Jun 2005
Location: Massachusetts
Posts: 16,380
Thanks: 938
Thanked 7,290 Times in 5,376 Posts
Which med is your daughter on? Some of them (like lamictal) seems to cause bruising, though I haven't had that experience with it. Anemia can also cause easy bruising, probably why the neurologist is having your daughter's blood tested. Ever since I started having seizures, my RBC and WBC run subnormal, so I take a B12 supplement.
Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


Similar Threads
Thread Thread Starter Forum Replies Last Post
Carbatrol Issues? Bruising.... high liver enzymes? momof3boys The Kitchen 5 09-20-2013 09:57 PM
keppra and vimpat, easy bruising shan81 The Foyer 5 01-03-2012 01:17 PM


All times are GMT -5. The time now is 09:43 PM.


Powered by vBulletin® - Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
Content Relevant URLs by vBSEO ©2009, Crawlability, Inc.
Copyright 2005 Measuring Up. ALL rights reserved.